MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB1.5MM20HOLESTRPLATE; PLATE, FIXATION, BONE

BIOMET MICROFIXATION LACTOSORB1.5MM20HOLESTRPLATE; PLATE, FIXATION, BONE
Catalog Number 915-2419
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during neurosurgery, noticeable indentations and yellow foreign material were found on the inner sterile packaging.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event could not be confirmed due to a lack of product return.A visual inspection was conducted on the provided photos.The seal and the foil pouch look to be intact.An unidentified substance is visible just below the seal.It cannot be determined what the substance is from the photo.The device history record was reviewed, and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during neurosurgery, noticeable indentations and yellow foreign material were observed on the inner sterile packaging, and a backup device was used to complete the procedure.The issue was identified intra-operatively upon opening the sterile package, and the affected device was not used.The patient had no consequences or impact.Attempts have been made and no further information has been provided.

Brand Name
LACTOSORB1.5MM20HOLESTRPLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23957606
Report Number0001032347-2026-00007
Device Sequence Number9611132
Product Code HRS
UDI-Device Identifier00841036055554
UDI-Public(01)00841036055554(17)270527(10)428150
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number915-2419
Device Lot Number428150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown